# SDR DALA14035613221

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON SUPPORT ANGLE OF THE RT FORWARD PYLON CANTILEVER STRUCTURE INBD SIDE AT LEVEL RIB 5.  REPAIRED SUPPORT ANGLE IAW SRM 54-52-12.
